# SDR 20010328CW004

- Difficulty date: October 25, 2000
- Submitted: March 28, 2001
- Operation: General aviation
- Make and model: Hawker BAE125700B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: MS2125005016
- Condition: Incorrect
- Location: Wheel Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PART USED WAS TOO SHORT AND CAUSED THE WHEEL HALVES TO SEPARATE.
